# SDR AALA201603219011

- Difficulty date: March 20, 2016
- Submitted: March 22, 2016
- Operation: Air carrier
- Aircraft: N279AY
- Make and model: Airbus A330-243
- Aircraft serial: 1011
- Aircraft time: 28,401 hours, 4,000 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: F100066001
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GNDED.  WALL MOUNTED EMER LIGHT LENS MISSING FROM HANDICAP BATHROOM.  LIGHT OPERATES NORMALLY, INSTALLED EMER LIGHT LENS.
